| Model Number |
82097-01 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left internal carotid artery with moderate calcification.The vessel size was 9-10mm.The 10x30mm xact self-expanding stent system (sess) was advanced to the target lesion and the stent was deployed and post-dilatation was performed wtih a 5.00x20mm balloon.However, the physician felt that stent was tapered in the incorrect direction or came off the shaft backwards.The patient results were good.There was no adverse patient effect and no clinically signifcant delay in the procedure.No addtional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that due to the moderately calcified anatomy and/or the angle of the stent imaging gave the appearance that the stent was tapered in the incorrect direction; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.